# SDR AALA201610049007

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 11,367 hours, 1,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1A INOPERATIVE. REPLACED LIGHT ASSEMBLY AND CONNECTED THE CONNECTOR AT BULKHEAD. A SATISFACTORY OPERATIONAL CEHCK WAS ACCOMPLISHED.
